Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a severe TBI survivor (occurred at 32 years

Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2156 Questions

default
Posted on Mon, 18 Feb 2019 in Bones, Muscles and Joints
Question: I am a severe TBI survivor (occurred at 32 years of age) and also survived a widow-maker heart attack (ten years ago). I take Rx for TBI (amitriptylin & Paxil), and several for heart failure (Carvidilol, atorvastatin, lorsartan, omega-3 acid, clopidogrel, aspirin, hydroclorthiazide. I am now 67 years old and lead a fairly active lifestyle (farrier, farm chores, etc. The last few months I experienced increasing mobility impairments and associated joint/body pain., e.g getting in and out of vehicle, walking, cannot bend over. Can any of this be precipitated by the medications I am on, or is structured physical therapy the best remedy?
doctor
Answered by Dr. Vaishalee Punj 1 hour later
Brief Answer:
Mental health medicines maybe causing it

Detailed Answer:
Hello and welcome to Ask A Doctor service.

I have reviewed your query and here is my advice.

Medicines used for depression may be causing mobility impairments.

Muscle type body pain maybe caused by atorvastatin.

I will suggest a consultation with neurologist or orthopedic surgeon to find out the type of motility impairment. After finding the type of motility problem, we can check with your physician about which medicine maybe causing it. I will also suggest creatine kinase levels checked for statin induced myopathy.

Hope this helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on